Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

i'm on my 5th month of accutane and everything was looking pretty good for awhile... a few breakouts but not nearly as severe as before. but as of right now i'm right where i was a few months ago... 3 painful monsterous cysts. even if my skin does clear up within the next month, i have so many scars and insanely large red marks to deal with that it wasnt even worth it. accutane turned my moderately severe into full blown severe acne. i was in a constant mode of breakout through the entire course, and they weren't just small whiteheads, they were cysts that i've never seen the size of. i got a cyst on my back that even my dermatologist cringed at. and it came and went at least 5 times. i've developed itchy annoying rashes all over my body and on my neck, and my skin just looks overall unhealthy. i'm never taking this drug again.

Share this post


Link to post
Share on other sites

I kinda feel the exact same way...I'm just finishing up my 5th and final month and while my skin isn't nearly as bad as it was in the beginning of my course I can't help but be disappointed. I actually was just looking back at all my pictures I took throughout my course and I'm just mortified that I actually functioned looking the way that I did. My IB was severe and lasted well into month 4 and not just little whiteheads but ginormous painful steroid sized cysts - not to mention I'm still breaking out. Accutane turned my moderate acne into moderately severe acne :( Like you I have so many more scars and redmarks that I can't help but regret going through with this. I'm not sure what else you've tried (spiro?) but I literally have tried every other acne treatment and Accutane was my last hope and sadly...it's turned out to be yet another unsuccessful attempt :(

I guess the only thing I can really take from all of this is I've learned to let go and just accept myself and my situation. I thought my acne was unbearable before, now I know what unbearable is like. The whole time I was so worried about what other people were thinking and saying and I know now that if people want to judge me based on my appearance then literally they're the ugly ones! Acne is one of the worst most painful things anyone should have to deal with and I wouldn't wish it on my worst enemy.

Share this post


Link to post
Share on other sites
I'm not sure what else you've tried (spiro?) but I literally have tried every other acne treatment and Accutane was my last hope and sadly...it's turned out to be yet another unsuccessful attempt :(

Ugh. Sorry to hear. I too have tried literally everything else, and i cant imagine the frustration of going through accutane only to have it be relatively ineffective.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×